Advertisement

manuscripta mathematica

, Volume 96, Issue 4, pp 507–515 | Cite as

Représentations du groupe des tresses généralisées dans des groupes de Lie

  • Jean-Yves Le Dimet
  • 16 Downloads

Abstract:

Let Γ be a Lie group.Then any automorphism of the free group of rank n induces a diffeomorphism of Γ n . We use this remark and a result of P. Vogel to construct linear representations of a certain automorphism group of the algebraic closure of the free group. This automorphism group is closely related to the string link cobordism group.

Mathematics Subject Classification (1991):57M25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Jean-Yves Le Dimet
    • 1
  1. 1.Département de Mathématiques, Université Blaise Pascal, F-63177 Aubière cedex. e-mail: jledimet@ucfma.univ-bpclermont.frFR

Personalised recommendations